MAUDE Adverse Event Report: ESTABLISHMENT LABS S.A. MOTIVA IMPLANTS; Prosthesis, breast, noninflatable, internal, silicone gel-filled

ESTABLISHMENT LABS S.A. MOTIVA IMPLANTS; Prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number ERSD-320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Usa.Allegedly, the patient required removal of the right breast implant at the end of october due to development of a hematoma.Implant replacement is planned for (b)(6), 2026.The investigation is in progress.
 
Additional Manufacturer Narrative
As stated in the literature: "hematoma significantly increased the risk of contracture (handel, et al.2006)".¿breast hematoma is one complication in which the risk factors remain unknown.Hematomas frequently present within the first week after surgery, with significant pain and breast enlargement.Breast hematomas may acutely become large enough to warrant surgical drainage and hemostasis.¿ (collins, & verheyden, 2012)".Per our directions for use, each patient must receive the establishment labs s.A.¿motiva implants®: information for the patient¿ during her surgical consultation, it is the surgeons´ responsibility to ensure that the patient completely understands the information regarding the risks, benefits, and recommendations associated with silicone gel-filled breast implant surgery, as well as the complications typical of any type of surgery.This document is available in motiva® website: ifu.Motiva.Health the instructions for use in the directions for use were reviewed, to determinate if there are indications that ensure the prevention and good handling of the product.For this event, it is considered that the information is suitable for the section of surgical precautions as follows: "a hematoma is a collection of blood within the breast tissue.Hematomas are one of the several complications that may follow a breast-augmentation procedure.Symptoms of hematomas generally include swelling, bruising and pain around the incision area.While most hematomas are small and will completely drain on their own and the blood re-absorbs into the body, those patients that are experiencing moderate to severe pain should undergo a follow-up visit.Most hematomas will either resolve on their own or will only require draining.Drains are small surgical tubes that lead out of the breast with a small bulb attached to collect blood and other fluids".In addition, a review of the device history record was conducted, and it was concluded that there were no deviations in the manufacturing process of this device that would have caused or contributed to this incident.

Brand Name
MOTIVA IMPLANTS
Common Device Name
Prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ESTABLISHMENT LABS S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS  20113
Manufacturer (Section G)
ESTABLISHMENT LABS S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS   20113
Manufacturer Contact
susana hidalgo
building b-25, coyol free zone
alajuela,alajuela 20113
CS   20113
8003554164
MDR Report Key24215927
Report Number3012883202-2026-01823
Device Sequence Number8392493
Product Code FTR
UDI-Device Identifier07445161010575
UDI-Public(01)07445161010575(11)250304(17)300304
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberERSD-320
Device Lot Number25022887
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown